advertisement
Question
Posted by: aid | 2008/09/26

help llease


Subject: URENT HELP PLZ
i cant type trpperly any motr adm my hand/ece coordiaation is ahot. my vision is blurred and i am having difficulty readina=g
i have become forgetfyn and. could rhis be a reacrioin to chemo? i have beeb cleaf for 6 months. i der un my car and dind ii cant figure out how to ioen windows use wipes etc. what is ahappening tp me
Date: 26/9/2008

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I agree with Lin --- if this is not a hoax, call an ambulance, you need to be seen and investigated in hospital as soon as possible. There could be any number of causes of this alarming situation, and you need urgent assessment and treatment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lin | 2008/09/26

Hopefully this is not a hoax...

Please call an ambulance - you need to see a doctor asap!

Reply to Lin

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement